Axiomatizing complex algebras by games

File Description SizeFormat 
hod-mik-ven.pdfSubmitted version234.03 kBAdobe PDFDownload
Title: Axiomatizing complex algebras by games
Author(s): Hodkinson, I
Mikulas, S
Venema, Y
Item Type: Journal Article
Content Version: Submitted version
Publication Date: 1-Jan-2001
Citation: ALGEBRA UNIV Vol.( 46 ) No.( 4 ) pp 455 - 478
URI: http://hdl.handle.net/10044/1/580
Publisher Link: http://dx.doi.org/10.1007/PL00000354
ISSN: 0002-5240
Start Page: 455
End Page: 478
Copyright Statement: © Birkhauser Verlag, Basel, 2001. The original publication is available at www.springerlink.com
Volume: 46
Appears in Collections:Logic and Artificial Intelligence



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons